RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1932, Issue 2, Pages 131–151 (Mi izv5101)  

Généralisation du procédé Jacobi–Mayer d'intégration d'équations non linéaires et de systémes complets d'équations non linéaires aux dérivées partielles du premier ordre d'une seule fonction inconnue

G. Pfeiffer


Full text: PDF file (2054 kB)

Bibliographic databases:

Citation: G. Pfeiffer, “Généralisation du procédé Jacobi–Mayer d'intégration d'équations non linéaires et de systémes complets d'équations non linéaires aux dérivées partielles du premier ordre d'une seule fonction inconnue”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1932, no. 2, 131–151

Citation in format AMSBIB
\Bibitem{Pfe32}
\by G.~Pfeiffer
\paper G\'en\'eralisation du proc\'ed\'e Jacobi--Mayer d'int\'egration d'\'equations non lin\'eaires et de syst\'emes complets d'\'equations non lin\'eaires aux d\'eriv\'ees partielles du premier ordre d'une seule fonction inconnue
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. Classe des sciences math\'ematiques et na
\yr 1932
\issue 2
\pages 131--151
\mathnet{http://mi.mathnet.ru/izv5101}
\zmath{https://zbmath.org/?q=an:0005.10502|58.1137.04}


Linking options:
  • http://mi.mathnet.ru/eng/izv5101
  • http://mi.mathnet.ru/eng/izv/y1932/i2/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:105
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020